# SDR P5CA9801486

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 2350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION  AND CRACKS FOUND AT HAT SECTION BOX INTERCOSTALS, BS 2350, LBL 11 - RBL 11.  CORROSION REMOVED, INTERCOSTALS REPAIRED AND REPLACES IAW SRM 53-10-01 AND 51-10-01.
